# SDR MASA2010093001057

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264V
- Aircraft time: 31,423 hours, 24,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12496
- Condition: Inoperative
- Location: Cabin
- Part time: 24,828 hours, 19,249 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT INVERTER/BATTERY CHARGER.  MX REPLACED NR 4 EMER LIGHT INVERTER, BATT AND CHARGER.
